# SDR ASAA0741708

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 30,860 hours, 16,749 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 694465711
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYSTEM B-HYDRAULIC LINE SUPPORT BRACKET ON RIGHT MLG WW FWD BULKHEAD IS CRACKED.  BRACKET REPAIRED IAW SRM 51-31-01.
